| | Tramadol Vertigo Headaches
Hello everyone. This is my first post, I am desperate for some answers so im hoping someome can help. Im a 32 year old male, I have a severe Fibromyalgiam I have had it for about 11 years now. A couple of years ago, my pain got so bad that my doctor put me on Tramadol 50mg 3 times a day. It really helped make my life better. I was happier and could actually go out and socialize as opposed to coming home from work in agony every day so and just try to sleep my life away. As luck wpuld have ot about 6 months ago I started experiencing severe vertigo and headaches. I was referred to a neurologist who said it was the Tramadol and that I was having rebound symptoms since I had been taking it that long. I reduced my dose and slowly are coming off of it, but my vertigo is really really bad still and im starting to get very woried. Has anyone experienced sever Vertigo from Tramadol? If you have any info it would be greatly appreciated.